# SDR SWAA2013120222845

- Difficulty date: November 17, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 21,380 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CRACKED AT BS 727E, STRINGER 26R.  R & R SUPPORT IAW SRM.
